# SDR 98ZZZX1563

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S5367800826801
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED PASSENGER DOOR FLOOR SUPPORT CORRODED FRAMES 38 - 39.  REPLACED FLOOR SUPPORT AT PASSENGER DOOR BETWEEN FRAMES 38 AND 39 IAW SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.
